Fuhrman Marco Alessandro

Full professor
SSD
MAT/06 - PROBABILITY AND STATISTICS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16125
University email address
Web site
Monday, 10:30 am - 1:30 pm (upon appointment, possibly suppressed for academic duties)
Reception office
Department of Mathematics, via Saldini 50, office 1017.

Education

Research

Publications
  • Randomized filtering and Bellman equation in Wasserstein space for partial observation control problem / E. Bandini, A. Cosso, M. Fuhrman, H. Pham. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - 129:2(2019 Feb), pp. 674-711.
  • Stochastic maximum principle for optimal control of partial differential equations driven by white noise / M. Fuhrman, H. Ying, T. Gianmario. - In: STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS: ANALYSIS AND COMPUTATIONS. - ISSN 2194-0401. - 6:2(2018 Jun), pp. 255-285.
  • Linear-quadratic optimal control under non-Markovian switching / C. Fulvia, M. Fuhrman, G. Giuseppina, T. Gianmario. - In: STOCHASTIC ANALYSIS AND APPLICATIONS. - ISSN 0736-2994. - 36:1(2018 Jan), pp. 166-180.
  • Backward SDEs for optimal control of partially observed path-dependent stochastic systems : A control randomization approach / E. Bandini, A. Cosso, M. Fuhrman, H. Pham. - In: THE ANNALS OF APPLIED PROBABILITY. - ISSN 1050-5164. - 28:3(2018), pp. 1634-1678.
  • Constrained BSDEs representation of the value function in optimal control of pure jump Markov processes / E. Bandini, M. Fuhrman. - In: STOCHASTIC PROCESSES AND THEIR APPLICATIONS. - ISSN 0304-4149. - 127:5(2017 May), pp. 1441-1474.